MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKERS

BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKERS
Model Number L101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the remote monitor was disabled (rmd) and latitude was no longer able to monitor this patient's pacemaker device due to limited battery capacity.Upon review, technical services (ts) stated that remote monitoring disabled on (b)(6) 2026 due to limited battery capacity and the explant indicator reached on (b)(6) 2000.Ts stated that it was likely that this was a false rmd trigger due to magnet application during the loaded battery measurement as this battery has not yet reached 50% of the eri capacity.Ts recommended smr6 which will restore full telemetry function to such units.This device remains in service.No adverse patient effects were reported.

Brand Name
ESSENTIO? DR
Common Device Name
PACEMAKERS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25717612
Report Number2124215-2026-35929
Device Sequence Number10598345
Product Code LWP
UDI-Device Identifier00802526558924
UDI-Public(01)00802526558924(17)251121
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2025
Device Model NumberL101
Device Catalogue NumberL101
Device Lot Number806246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale